# SDR SWAA2016082355079

- Difficulty date: July 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545813
- Condition: Corroded
- Location: B 332-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 332 - 344, STRINGER 16R.   R & R THE INTERCOSTAL IAW SRM AND DWG.
